Monday, April 6, 2009

Project 365: Day 3

The Pill



Birth control pills are a great little invention except for the part where they sporadically make me wake up in the middle of the night, sick to my stomach. After many occurrences, I figured out that the nausea was linked to the start of a new pack. Like last night, at 3:30am. Not fun.

5 comments:

  1. That used to happen to me. Take them in the morning, w/ breakfast, and not w/ your vitamins. I know, it's weird, but your tummy will thank you.

    ReplyDelete
  2. ugh i hate that! i second Mini's comment though - i have a sensitive tummy too and find that taking things w/ food and NOT w/ my vitamins works well :)

    PS: i wanted to also say your 5 things project is cool! i can't respond to that post though because i don't have a blog of my own...but i think it's a super-neat fun thing to do!!

    xo

    ReplyDelete
  3. i finally switched to one that was not tricyclic... instead, it's the same exact dose in every pill... that helped with the pukiness, too.

    ReplyDelete
  4. Hey ladies. Thanks for all of your suggestions/wisdom. I have been battling this phenomenon for many years and I too have found that taking them with food is best. It turns out that for me, lunchtime is the best time, but that still doesn't prevent this middle-of-the-night thing from happening sporadically. I think I am already on the lowest dose possible, but I am going to check with my doctor the next time I go in just to make sure.

    ReplyDelete
  5. I recently came accross your blog and have been reading along. I thought I would leave my first comment. I don't know what to say except that I have enjoyed reading. Nice blog. I will keep visiting this blog very often.


    Ruth

    http://muffinsnow.com

    ReplyDelete

Related Posts Plugin for WordPress, Blogger...